# SDR IPXA2018100834795

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 59,491 hours, 13,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, C
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW LEVEL ONE DURING AN EMERGENCY LIGHT TEST.  PERFORMED FIM 33-51-00-810-801, FIG 104, BLK 1, 2, AND 6.  REPLACED THE NR 1 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01,401.  OPS TESTED NORMAL.  OK FOR  SERVICE.
